ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Zweier Infinite Matrices of Interval Numbers

Journal: International Journal of Science and Research (IJSR) (Vol.7, No. 12)

Publication Date:

Authors : ;

Page : 980-983

Keywords : Interval number; interval sequence space; interval Zweier matrix; isomorphism;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, Zweier interval null, Zweier interval convergent and Zweier interval bounded sequence spaces of interval numbers are introduced and proved some inclusion relations on them. Additionally, an isomorphism is constructed on these interval sequence spaces. Besides, definition of infinite dimensional Zweier interval matrix and its left and right parts are introduced.

Last modified: 2021-06-28 20:23:20